# SDR TWAA9810202

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 39140165503
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 617 - AFTER TAKEOFF FROM SGF, THE RT MAIN LANDING GEAR WOULD NOT RETRACT.  OPERATED SGF TO STL WITH RT GEAR EXTENDED AT REDUCED AIR SPEED.  FOUND RT MLG BUNGEE ACTUATOR PISTON END EYE BOLT BROKEN OFF.  REPLACED BUNGEE.  CHECK-C 7-19-97 STL.  (X)
